JournalsjncgVol. 5, No. 1pp. 1–37

C*-algebras associated with integral domains and crossed products by actions on adele spaces

  • Joachim Cuntz

    University of Münster, Germany
  • Xin Li

    University of Münster, Germany
C*-algebras associated with integral domains and crossed products by actions on adele spaces cover
Download PDF

Abstract

We compute the K-theory for C*-algebras naturally associated with rings of integers in number fields.

The main ingredient is a duality theorem for arbitrary global fields. It allows us to identify the crossed product arising from affine transformations on the finite adeles with the analogous crossed product algebra over the infinite adele space.

Cite this article

Joachim Cuntz, Xin Li, C*-algebras associated with integral domains and crossed products by actions on adele spaces. J. Noncommut. Geom. 5 (2011), no. 1, pp. 1–37

DOI 10.4171/JNCG/68